CSpace  > 系统科学研究所
behaviorofstochasticapproximationalgorithminrootsetofregressionfunction
Chen Hanfu; Wang Guanjun
1999
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume12Issue:1Pages:92
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44313
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chen Hanfu,Wang Guanjun. behaviorofstochasticapproximationalgorithminrootsetofregressionfunction[J]. systemsscienceandmathematicalscience,1999,12(1):92.
APA Chen Hanfu,&Wang Guanjun.(1999).behaviorofstochasticapproximationalgorithminrootsetofregressionfunction.systemsscienceandmathematicalscience,12(1),92.
MLA Chen Hanfu,et al."behaviorofstochasticapproximationalgorithminrootsetofregressionfunction".systemsscienceandmathematicalscience 12.1(1999):92.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen Hanfu]'s Articles
[Wang Guanjun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen Hanfu]'s Articles
[Wang Guanjun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen Hanfu]'s Articles
[Wang Guanjun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.